# SDR WWMA9700091

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE PERFORMED TEST AND COULD NOT DUPLICATE PROBLEM.  CLEANED AND INSPECTED DETECTOR WITH NO PROBLEMS FOUND.
